# SDR UIEA2020081421759

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,810 hours, 17,807 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYS EICAS MSG( BITE CHK LEFT AND RIGHT WEATHER RADAR RECEIVERS IAW 34-43 FT 805. INPUT OK AND RADAR OK ON BOTH SIDES. OPS CHECKED IAW 34-43-00, NO FAULTS NOTED. FLT CREW RECEIVED FAULT ON R TRANSCEIVER, PLACED PN 066-50008-0408 ON ORDER AS PRECAUTIONARY.  )
